# SDR HEEA088583

- Difficulty date: July 12, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,489 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cap
- Part number: 412030437103
- Part serial: 04680760
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG CAP HAS WORN RUBBER. SHOP REPAIR.
